Vol. 128, No. 2, 2003 · Contents

Guoju Ye, Peng-Yee Lee:
A Riemann-type definition for the double Denjoy integral of Chelidze and Djvarsheishvili

Varaporn Saenpholphat, Ping Zhang:
Connected resolving decompositions in graphs

Diana Caponetti:
On the $\sigma$-finiteness of a variational measure

Zoltan Buczolich:
Micro tangent sets of continuous functions

Martin Kruzik:
A note on equality of functional envelopes

Janusz Konieczny:
Regular, inverse, and completely regular centralizers of permutations

Salvatore Bonafede:
Existence results for a class of semilinear degenerate elliptic equations

Jan Kühr:
Pseudo $BL$-algebras and $DR\ell$-monoids

Maria Csontoova:
Graph automorphisms of multilattices

[Journals Homepage]
[Journal Home] [All Journals] [ELibM Home] [EMIS Home]

Publication date for the electronic files: 16 Jul 2004. Last modified: 20 January 2010.

© 2004–2010 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition